# SDR SWIA201125651

- Difficulty date: February 18, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 18,804 hours, 11,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT DOES NOT ILLUMINATE.  (FLT 6587)  RELAMPED EMERGENCY LIGHT.
